# SDR UPS402980

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR 'C' CHECK, MAINTENANCE FOUND CORROSION RT WLG W/W BSTA 1241, CANTED PRESSURE DECK KEEL BEAM T-CHORD AT RBL 4, BETWEEN APU FUEL FEED CLOSE-OUT PANEL AND T-CHORD.  INSTALLED REPAIR PER SRM 53-10-07.
